Generalizing the quasivariational inequality, Joly and Mosco [A propos de l’existence et de la régularité des solutions de certaines inéquations quasi-variationnelles, J. Funct. Anal. 34 (1979), 107-137] introduced an abstract formulation of this concept. The aim of this short note is to outline the abstract problem and to point out its relevance by exhibiting some examples which show interesting uses in deriving existence results for quasiequilibrium problems.

Mathematical justification of a generalized equilibrium problem

Castellani Marco
;
Giuli Massimiliano
2021

Abstract

Generalizing the quasivariational inequality, Joly and Mosco [A propos de l’existence et de la régularité des solutions de certaines inéquations quasi-variationnelles, J. Funct. Anal. 34 (1979), 107-137] introduced an abstract formulation of this concept. The aim of this short note is to outline the abstract problem and to point out its relevance by exhibiting some examples which show interesting uses in deriving existence results for quasiequilibrium problems.
File in questo prodotto:
File Dimensione Formato  
JNVA2021-3-6.pdf

accesso aperto

Tipologia: Documento in Versione Editoriale
Licenza: Dominio pubblico
Dimensione 128.22 kB
Formato Adobe PDF
128.22 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11697/176683
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? 0
social impact